Does This Describe You Too???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 1/18/2007 10:13 PM (GMT -6)   
Hi All...
I've made it thru another day. Moderate to low anxiety, but not satisfied...I kept thinking today about how utterly frustrated I am with the free-floating anxiety. I am glad that I'm not overall as bad as I was, but am unhappy that the anxiety is still present with me on and off. A part of me feels like crying, but I can't...I feel too "flat". It's sorta like feeling resigned to the inevitable...maybe that's a good thing in a sense. I am TRYING to "accept" it as Dr. Weekes taught. But then I get really angry. From what I've read about anxiety, I should be able to overcome it by the power of my own thinking. Don't let my thoughts dictate to me. Push them aside and get on with my life...I can't understand WHY I can't just get over it! It almost seems unreal that all this is happening to me. It's like a bad movie that I want to switch off but the TV stays on anyhow! I don't know. Maybe some of you have had these same feelings also???
On another note,
I go to the pdoc on MOnday. What shall I say? I'm better, but I'm not better enough??!! Should I stay on the Paxil and accept this way of feeling for now or should I say to the doc, "Let me try Effexor"? Perhaps I should give Paxil another month? I have a friend on Paxil that said it took the Paxil 4 months before she felt much better...she swears by the stuff now! I don't know what to do. Any thoughts or ideas anyone?
Thank you all for listening. I know you have your own burdens to bear!
HUGS,
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


jordaNZone
Veteran Member


Date Joined Sep 2006
Total Posts : 752
   Posted 1/19/2007 12:05 AM (GMT -6)   
Hi janetlee...
It's so darn frustating when a plan doesn't come together...especially when we read in books that it's sposed to lol...!
eyes  But, we are not all the same - thank goodness lol..some of us take a little longer to get where we are going than others - and that's ok...because when We do get there - it's gonna be great!
I am going thru an uppy downy stage myself just now..but I know it will pass - it always does - that's the only good part about anxiety :) Best to tell your pdoc exactly what you have told us and see if he wants to readjust your meds. Have you thought about taking up a new interest..or renewing an old one..distraction is a great way to loose focus on how *#?! bad we may be feeling lol.
Well done with your progress you have come a long way - proud of you!
Maree

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/19/2007 5:32 AM (GMT -6)   
hey hun
Maree has given great iput I will just say this I know you have come a long way ......I have seen it myself in your posts and tone of posts
I think you need to decide whether you are better ( I think you r ) or need a different med .....
I am very proud of you 2
Luvs ya sweetie
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
Co Mod @ Crohns
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
 
                                  
                          
                                  


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 1/19/2007 2:06 PM (GMT -6)   
its worth trying an antidepressant for about 6 weeks, ask about upping the dose
 
some exercise, walking or housecleaning will reduce anxiety
recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 1/19/2007 4:14 PM (GMT -6)   
Thanks everyone for your input and kind words! Harry, I'm on the highest dose available for GAD....believe me, I do keep busy too! :)
Thanks,
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/20/2007 9:24 AM (GMT -6)   
How is you doing today hun 'thinking about you always
Keep the faith and know you have
COME A LONG WAY
So Proud of you
Loves
Lyn/sis
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
Co Mod @ Crohns
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
 
                                  
                          
                                  


janetlee
Veteran Member


Date Joined Mar 2006
Total Posts : 1986
   Posted 1/21/2007 9:35 AM (GMT -6)   
Hi Lyn!
I'm managing pretty good so far. I'm almost afraid to say that for fear of it blowing up in my face! I really do think that the Tuarine has been of help! I wish others would give it a try! Nothing to lose afterall!
How are you Miss Sweet Lyn??!!!
Love you lots!
janet
Yesterday's dead
Tomorrow's unknown
Today is here
And soon will be gone.
Use it wisely
Before it's too late
Remember to love
And forget to hate.
janet


Geebs
Regular Member


Date Joined Jan 2007
Total Posts : 184
   Posted 1/21/2007 11:13 AM (GMT -6)   
I've been where you are. It's hard waiting for the AD to work, but patience pays off. If you're tolerating the Paxil, your psydoc should be raising the dose after 6 weeks (I took 50mg over time before I felt better). It took time for the symptoms to take over your life....it takes time to get them back under control.

Keep busy, do some walking and deep breathing and take things one day at a time.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 1/21/2007 11:59 AM (GMT -6)   
Hey sweetie
I am getting better healthwise but having some real bad relationship probs again
Alas I will get thru it
YOU will and I know it
I feel it in me bones hun
YOU have worked so dang hard at ALL you have done and it will pay off believe me plz

*** NO blowing up in face allowed ***

Love ta to hun
Stay strong and keep the Faith
    Contribute today to support Healing Well Forums...Donate @
 
 
 Never compromise your self nor your dignity...with that ...My God
 Family and Great Friends ........I have it All
 
 Dream, Reach and Believe ......You can Do It........We are Here For You 
                God Bless .........Lyn
Make The Best of The New year .......You Can and Will Reach your Goals
                              Loads of Love n Support
                                        Lyn   
Co Mod @ Crohns
 Moderator@ Alzheimer's 
 Moderator @ Anxiety/Panic
 
 
                                  
                          
                                  


libbyf
Regular Member


Date Joined Oct 2006
Total Posts : 55
   Posted 1/21/2007 2:06 PM (GMT -6)   
Janet I hope your doing better today.  Part of your GAD is accepting that this is your life.  There will be good days and bad.  I too get mad when this darn thing is ruling my day but keep up with positive thoughts because it will get better.  There is a bit of why me feelings but on the other hand why not?  Talk to your doctor and make sure you both are on the same plan for your treatment.  He needs to know if your still having problems it may be a symptom that you need a different medication.  Good luck.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 7:15 AM (GMT -6)
There are a total of 2,693,604 posts in 297,622 threads.
View Active Threads


Who's Online
This forum has 152059 registered members. Please welcome our newest member, Still Searching.
238 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, Gilad, ICantTrustMyGut, JNF, AdgadfQnmgf, xianjinwoon, bloated, NiceCupOfTea, patawadna91, Kitkate, pats, Jack & Diane


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer